# SDR AWXA200700478

- Difficulty date: April 8, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 56,973 hours, 25,485 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 0163
- Condition: Unknown
- Location: Windshield Heat
- Part time: 13,441 hours, 5,607 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MCO - ON APPROACH TO MCO, F/OS WINDSHIELD CRACKED AND STARTED SPARKING.  CREW DECLARED AN EMERGENCY.  THE PAX DID NOT BRACE.  THE LANDING WAS UNEVENTFUL.  MX REPLACED THE WINDSHIELD AND AS A PRECAUTION, MX REPLACED THE WINDOW HEAT CONTROLLER.  OPERATIONAL CHECK WAS GOOD.  THE A/C WAS RETURNED TO SERVICE.
